Alert archive / Kansas / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 35, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at May 8, 2013, 7:23 PM CDT for Sedgwick County, Sumner County, Kansas. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 8, 2013, 7:23 PM CDT (00:23 UTC)
- Expired
- May 8, 2013, 8:15 PM CDT
- In force
- 52 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Sedgwick County, KS, Sumner County, KS
The radar
The Wichita radar (KICT), 25 km from the middle of the area, began a volume at 00:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 43 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 8, 3:20 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Lamont, OK (KLMN), launched 00:00Z, 0.4 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 380 J/kg
- Mixed-layer CIN
- -96 J/kg
- Mixed-layer LCL
- 2065 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 133 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
381
WUUS53 KICT 090023
SVRICT
KSC173-191-090115-
/O.NEW.KICT.SV.W.0035.130509T0023Z-130509T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
723 PM CDT WED MAY 8 2013
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTH CENTRAL SEDGWICK COUNTY IN SOUTH CENTRAL KANSAS...
NORTHWESTERN SUMNER COUNTY IN SOUTH CENTRAL KANSAS...
* UNTIL 815 PM CDT
* AT 718 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CONWAY
SPRINGS...AND MOVING NORTHEAST AT 25 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
VIOLA...CLEARWATER...HAYSVILLE AND RIVERDALE.
THIS INCLUDES THE KANSAS TURNPIKE BETWEEN MILE MARKERS 34 AND 41.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3760 9761 3760 9726 3736 9739 3718 9768
3737 9780
TIME...MOT...LOC 0023Z 217DEG 23KT 3738 9763
HAIL...1.00IN
WIND...60MPH
$$
KETCHAM2 follow-up statements
776
WWUS53 KICT 090034
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
734 PM CDT WED MAY 8 2013
KSC173-191-090115-
/O.CON.KICT.SV.W.0035.000000T0000Z-130509T0115Z/
SUMNER KS-SEDGWICK KS-
734 PM CDT WED MAY 8 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
SEDGWICK AND NORTH CENTRAL SUMNER COUNTIES UNTIL 815 PM CDT...
AT 732 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR VIOLA...AND
MOVING NORTHEAST AT 30 MPH.
HAZARD...QUARTER SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
CLEARWATER AND HAYSVILLE.
THIS INCLUDES THE KANSAS TURNPIKE BETWEEN MILE MARKERS 34 AND 41.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 3736 9739 3743 9775 3760 9761 3760 9726
TIME...MOT...LOC 0035Z 214DEG 25KT 3748 9759
HAIL...1.00IN
WIND...70MPH
$$
MCGUIRE921
WWUS53 KICT 090059
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
759 PM CDT WED MAY 8 2013
KSC191-090110-
/O.CAN.KICT.SV.W.0035.000000T0000Z-130509T0115Z/
SUMNER KS-
759 PM CDT WED MAY 8 2013
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL SUMNER COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3753 9730 3755 9764 3760 9761 3760 9726
TIME...MOT...LOC 0100Z 214DEG 25KT 3762 9747
$$
KSC173-090115-
/O.CON.KICT.SV.W.0035.000000T0000Z-130509T0115Z/
SEDGWICK KS-
759 PM CDT WED MAY 8 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
SEDGWICK COUNTY UNTIL 815 PM CDT...
AT 756 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WICHITA MID
CONTINENT AIRPORT...AND MOVING NORTHEAST AT 30 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
THIS INCLUDES THE KANSAS TURNPIKE BETWEEN MILE MARKERS 38 AND 41.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3753 9730 3755 9764 3760 9761 3760 9726
TIME...MOT...LOC 0100Z 214DEG 25KT 3762 9747
HAIL...1.00IN
WIND...60MPH
$$
MCGUIREWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 8, 7:07 PM CDT, 16 minutes earlier.
Area forecast discussion, May 8, 7:07 PM CDT, 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 707 PM CDT WED MAY 8 2013 .SYNOPSIS... ISSUED AT 234 PM CDT WED MAY 8 2013 A PV ANOMALY OVER THE SOUTHERN ROCKIES WAS DRIFTING SLOWLY NORTHEAST WHILE A DRYLINE WAS BECOMING MORE DEFINED ACROSS THE SOUTHERN HIGH PLAINS. DEEP MOIST CONVECTION IS ANTICIPATED DOWNSTREAM OF THIS MID/UPPER TROUGH AS THE WARM SECTOR IS PROGGED TO BECOME QUITE UNSTABLE THROUGH THE EVENING AND OVERNIGHT HOURS. && .UPDATE... ISSUED AT 705 PM CDT WED MAY 8 2013 AN UPDATE HAS BEEN ISSUED PRIMARILY TO CHANGE T+RA+GR DESCRIPTOR FROM "LIKELY" TO "NUMEROUS" WHERE CONVECTION IN PROGRESS. A 2ND REASON WAS TO FINE-TUNE WINDS TO REFLECT OBS. UPDATE ISSUED AT 322 PM CDT WED MAY 8 2013 A SEVERE THUNDERSTORM WATCH IS IN EFFECT FRO MUCH OF CENTRAL AND SOUTH CENTRAL KANSAS THROUGH 11 PM CDT. && .SHORT TERM...(THIS EVENING THROUGH SATURDAY) ISSUED AT 234 PM CDT WED MAY 8 2013 SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG THE DRYLINE WITH MORE ISOLATED TO WIDELY SCATTERED ACTIVITY POSSIBLE WITHIN THE WARM SECTOR ACROSS SOUTH CENTRAL KANSAS AND NORTHERN OKLAHOMA THIS EVENING. ML CAPE EXCEEDING 2000 J/KG COMBINED WITH 0-6KM SHEAR AROUND 40 KNOTS WILL SUPPORT A FEW SUPERCELLS WITH LARGE HAIL UP TO THE SIZE OF GOLF BALLS AND DAMAGING DOWN-BURST WINDS. THIS ACTIVITY WILL DRIFT EASTWARD IMPACTING MUCH OF THE AREA OVERNIGHT. THE LLJ MAY AID IN ADDITIONAL DEVELOPMENT IMPACTING MUCH OF THE FORECAST AREA INTO THE EARLY MORNING HOURS ON THURSDAY. THURSDAY-FRIDAY...A TROUGH PASSAGE SHOULD ALLOW THE MORE VIGOROUS DEEP MOIST CONVECTION TO REMAIN SOUTH AND EAST OF THE FORECAST AREA ON THURSDAY WHERE THE MORE ROBUST INSTABILITY IS PROGGED. A FEW STRONG OR SEVERE CELLS MAY LINGER NEAR THE OKLAHOMA STATE LINE THROUGH EARLY THURSDAY WITH THE BEST OPPORTUNITY FOR REDEVELOPMENT ALONG THE SLOW MOVING COLD FRONT IMPACTING SOUTHEAST KANSAS THURSDAY EVENING. SHORTWAVE RIDGING WILL RETURN TO THE AREA ON FRIDAY AHEAD OF A MORE VIGOROUS COLD FRONT EXPECTED TO ARRIVE ON SATURDAY. MAINTAINED LOW POPS ALONG THE FRONT ON SAT...BUT MOST LOCATION SHOULD REMAIN DRY. SEASONABLY MILD TEMPERATURES ARE STILL EXPECTED BUT MAY FALL BY AFTERNOON AS LOW LEVEL CAA BECOMES ESTABLISHED. .LONG TERM...(SUNDAY THROUGH WEDNESDAY) ISSUED AT 234 PM CDT WED MAY 8 2013 MILD AND DRY WEATHER IS ANTICIPATED THROUGH THE EXTENDED PERIODS AS A MID/UPPER RIDGE TRANSLATES EASTWARD ACROSS THE ROCKIES AND INTO THE PLAINS. LOW LEVEL SOUTHWEST FLOW WILL HELP BOOST TEMPERATURES INTO THE 80S/AROUND 90 TUE-WED. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z THURSDAY EVENING) ISSUED AT 705 PM CDT WED MAY 8 2013 NUMEROUS T+RA+GR WILL THREATEN ALL OF CNTRL & SC KS THIS EVENING WHERE SVR #149 REMAINS IN EFFECT TIL 11PM. TSRA TO BE MORE SCATTERED ACROSS SE KS THIS EVE...BUT AS WEAK SE-MOVG COLD FRONT VENTURES TOWARD...THEN ACROSS...SC KS LATE TONIGHT TSRA COVERAGE IS SURE TO INCREASE WITH CIGS LIKELY TO DROP INTO 1,500-2,500FT RANGE WITH MVFR VSBYS RESULTING. && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 59 72 55 69 / 70 40 20 20 HUTCHINSON 58 70 54 67 / 80 40 20 20 NEWTON 58 71 54 68 / 80 40 20 20 ELDORADO 59 72 55 69 / 80 50 20 20 WINFIELD-KWLD 60 73 56 70 / 70 50 20 30 RUSSELL 56 68 52 66 / 80 30 10 10 GREAT BEND 57 69 52 66 / 80 30 10 10 SALINA 58 71 53 68 / 70 30 20 10 MCPHERSON 58 70 54 67 / 80 40 20 10 COFFEYVILLE 60 76 59 73 / 70 60 30 30 CHANUTE 60 75 57 71 / 80 60 30 30 IOLA 60 74 56 71 / 80 60 20 30 PARSONS-KPPF 60 76 59 72 / 80 60 30 30 && .ICT WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, May 8, 4:20 PM CDT, 3 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 420 PM CDT WED MAY 8 2013 KSZ032-033-047>053-067>072-082-083-091>096-098>100-092130- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 420 PM CDT WED MAY 8 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT SEVERE STORMS DEVELOPING OVER SOUTHWEST KANSAS AND NORTHERN OKLAHOMA WILL MOVE INTO THE AREA THIS EVENING AND TONIGHT. LARGE HAIL TO THE SIZE OF GOLF BALLS AND DOWN-BURST WINDS BETWEEN 60 AND 70 MPH WILL BE THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A FEW LINGERING THUNDERSTORMS WITH SMALL HAIL WILL REMAIN POSSIBLE ACROSS SOUTHERN AND SOUTHEAST KANSAS THROUGH EARLY THURSDAY. THUNDERSTORMS MAY REDEVELOP THURSDAY AFTERNOON ESPECIALLY OVER SOUTHEAST KANSAS WITH CONTINUED CHANCES FOR THUNDERSTORMS OVER SOUTHERN AND SOUTHEAST KANSAS THROUGH SATURDAY. STRONG OR SEVERE STORMS ARE NOT ANTICIPATED. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL BE NEEDED OVER CENTRAL AND SOUTH CENTRAL KANSAS THROUGH THE EVENING HOURS. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP
In the hours before
Local storm report, May 8, 6:19 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
619 PM CDT WED MAY 08 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0618 PM HAIL 3 SW PARADISE 39.08N 98.96W
05/08/2013 E1.00 INCH RUSSELL KS PUBLIC
&&
VJPLocal storm report, May 8, 6:26 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
626 PM CDT WED MAY 08 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0622 PM FUNNEL CLOUD 8 N RUSSELL 39.00N 98.85W
05/08/2013 RUSSELL KS LAW ENFORCEMENT
ROPE FUNNEL CLOUDS REPORTED WITH THIS STORM BY LAW
ENFORCEMENT AND EMERGENCY MANAGEMENT.
&&
VJPLocal storm report, May 8, 6:39 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
639 PM CDT WED MAY 08 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0639 PM TORNADO 8 N GORHAM 39.00N 99.02W
05/08/2013 RUSSELL KS EMERGENCY MNGR
A ROPE TORNADO REPORTED WHICH WAS THE MERGER OF TWO
FUNNEL CLOUDS BY RUSSELL COUNTY EMERGENCY MANAGER.
&&
VJPSpecial weather statement, May 8, 6:47 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
647 PM CDT WED MAY 8 2013
KSZ070-090030-
GREENWOOD-
647 PM CDT WED MAY 8 2013
...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR GREENWOOD COUNTY...
AT 646 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM 10 MILES SOUTHEAST OF CASSODAY...OR 15 MILES
NORTHWEST OF EUREKA...AND MOVING NORTHEAST AT 20 MPH.
DIME SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH THIS STORM.
BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.
&&
LAT...LON 3790 9625 3785 9652 3803 9653 3808 9652
3809 9636 3818 9635 3817 9601
TIME...MOT...LOC 2348Z 230DEG 18KT 3799 9646
KETCHAMLocal storm report, May 8, 7:08 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
708 PM CDT WED MAY 08 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0707 PM HAIL 5 S TURON 37.74N 98.43W
05/08/2013 E0.88 INCH RENO KS EMERGENCY MNGR
NICKEL AND DIME SIZE HAIL REPORTED 5 MILES SOUTH OF TURON
ACCORDING TO THE RENO COUNTY EMERGENCY MANAGER.
&&
VJPSpecial weather statement, May 8, 7:08 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 708 PM CDT WED MAY 8 2013 KSZ092-090100- SUMNER- 708 PM CDT WED MAY 8 2013 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR SUMNER COUNTY... AT 704 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 6 MILES SOUTH OF ARGONIA...OR 15 MILES EAST OF ANTHONY...AND MOVING NORTHEAST AT 20 MPH. DIME SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. && LAT...LON 3747 9769 3747 9732 3705 9780 3729 9779 TIME...MOT...LOC 0009Z 215DEG 18KT 3720 9774 KETCHAM
The office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 8, 7:05 PM CDT | Severe Thunderstorm Warning | ICT | Reno | 40 min |
| May 8, 7:08 PM CDT | Special Weather Statement | ICT | Sumner | 52 min |
| May 8, 7:16 PM CDT | Severe Thunderstorm Warning | ICT | Greenwood | 44 min |
| May 8, 7:28 PM CDT | Severe Thunderstorm Warning | ICT | Kingman, Reno | 62 min |
| May 8, 7:42 PM CDT | Severe Thunderstorm Warning | ICT | Sedgwick | 48 min |
| May 8, 7:45 PM CDT | Special Weather Statement | ICT | Russell | 45 min |
| May 8, 7:52 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Sedgwick | 38 min |
| May 8, 7:57 PM CDT | Severe Thunderstorm Warning | ICT | Greenwood | 48 min |
| May 8, 8:02 PM CDT | Severe Thunderstorm Warning | ICT | Kingman, Reno, Sedgwick | 43 min |
| May 8, 8:15 PM CDT | Severe Thunderstorm Warning | ICT | Harvey | 60 min |
| May 8, 8:27 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Chase, Marion | 48 min |
| May 8, 8:32 PM CDT | Severe Thunderstorm Warning | ICT | Sedgwick | 43 min |
| May 8, 8:37 PM CDT | Severe Thunderstorm Warning | ICT | Greenwood | 53 min |
| May 8, 8:41 PM CDT | Areal Flood Warning | ICT | Greenwood | 5 hr |
| May 8, 8:41 PM CDT | Severe Thunderstorm Warning | ICT | Reno | 49 min |
| May 8, 8:44 PM CDT | Severe Thunderstorm Warning | ICT | Reno, Sedgwick | 46 min |
| May 8, 8:48 PM CDT | Severe Thunderstorm Warning | ICT | McPherson, Marion | 57 min |
| May 8, 8:50 PM CDT | Severe Thunderstorm Warning | ICT | Russell | 55 min |
| May 8, 9:10 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Chase, Marion | 65 min |
| May 8, 9:20 PM CDT | Special Weather Statement | ICT | Barton | 55 min |
| May 8, 9:26 PM CDT | Special Weather Statement | ICT | Rice | 49 min |
| May 8, 9:39 PM CDT | Special Weather Statement | ICT | Russell | 36 min |
| May 8, 9:58 PM CDT | Special Weather Statement | ICT | Ellsworth, Rice | 47 min |
| May 8, 10:25 PM CDT | Severe Thunderstorm Warning | ICT | Ellsworth | 50 min |
| May 8, 10:27 PM CDT | Special Weather Statement | ICT | Saline | 48 min |
| May 8, 10:50 PM CDT | Severe Thunderstorm Warning | ICT | Saline | 55 min |
| May 8, 11:10 PM CDT | Special Weather Statement | ICT | Lincoln | 65 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.